Alopecia universalis and Graves' disease in the setting of immune restoration after highly active antiretroviral therapy

AIDS. 2001 Jan 5;15(1):138-40. doi: 10.1097/00002030-200101050-00026.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Acquired Immunodeficiency Syndrome / drug therapy
  • Adult
  • Alopecia / chemically induced*
  • Anti-HIV Agents / adverse effects*
  • Anti-HIV Agents / therapeutic use
  • Antiretroviral Therapy, Highly Active
  • Graves Disease / chemically induced*
  • HIV Infections / complications*
  • HIV Infections / drug therapy
  • HIV Infections / immunology
  • HIV Infections / virology
  • HIV Protease Inhibitors / adverse effects*
  • HIV Protease Inhibitors / therapeutic use
  • Humans
  • Male
  • Reverse Transcriptase Inhibitors / adverse effects*
  • Reverse Transcriptase Inhibitors / therapeutic use

Substances

  • Anti-HIV Agents
  • HIV Protease Inhibitors
  • Reverse Transcriptase Inhibitors